MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2H8671
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the y-site (clearlink) of a non-dehp extension set leaked an unspecified amount.This was observed during patient infusion with chemotherapy agents, while the nurse was attempting to flush the line with saline.After moving the patient, it was noted that the pillowcase was damp under the patient¿s arm.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
CLEARLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23950597
Report Number1416980-2026-00040
Device Sequence Number20794744
Product Code FPA
UDI-Device Identifier00085412080956
UDI-Public(01)00085412080956(10)R24L05147
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2H8671
Device Catalogue Number2H8671
Device Lot NumberR24L05147
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SALINE; UNSPECIFIED CHEMOTHERAPY AGENTS
Patient SexUnknown